A transformation of the problem of maximizing a concave separable function on a polymatroid intersection
Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 3-7
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1988_28_a0,
author = {A. A. Ageev},
title = {A transformation of the problem of maximizing a concave separable function on a polymatroid intersection},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {3--7},
year = {1988},
number = {28},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1988_28_a0/}
}
A. A. Ageev. A transformation of the problem of maximizing a concave separable function on a polymatroid intersection. Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 3-7. http://geodesic.mathdoc.fr/item/DA_1988_28_a0/